# SDR CALA2023121803663

- Difficulty date: December 13, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 28,187 hours, 2,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 200615118029
- Condition: Wrong Part
- Location: Seat 7f
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7F SEAT BELT LAP BELT INCORRECT PART NUMBER INSTALLED SEAT BELT REPLACED WITH CORRECT PART IAW MM 25-25-01
